Title

Multistage Off-line Permutation Packet Routing on a Mesh: an Approach with Elementary Mathematics

Publication Type

Journal Article

Publication Date

1-2009

Abstract

Various methods have been proposed for off-line permutation packet routing on a mesh. One of the methods is known as multistage routing, in which the first stage is crucial. For the first stage of routing, the previous study normally converts it to a problem of graph theory and proves the existence of solutions. However, there is a lack of simple algorithms to the first stage of routing. This article presents an explicit and simple approach for the first stage of routing based on elementary mathematics.

Discipline

Information Security

Research Areas

Information Security and Trust

Publication

Journal of Computer Science and Technology

Volume

24

Issue

1

First Page

175

Last Page

180

ISSN

1000-9000

Identifier

10.1007/s11390-009-9203-x

Publisher

Springer Verlag

Additional URL

http://dx.doi.org/10.1007/s11390-009-9203-x